# SDR AALA20141102002

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DAMAGED AT FUSELAGE STATION 360 & RBL 11.  DAMAGE REMOVED BY BLENDING, FLOORBEAM REPAIR ANGLE INSTALLED IAW SRM 53-00-51-2R-1 WITH DEVIATION IAW AARD 53-00-00-7.
